# SDR SWAA2022060807994

- Difficulty date: May 14, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 145AL
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FITTING OF WASTE DOOR PANEL 145AL LBL 28 WL 156 LOWER FUSELAGE (2 E/A) 2022-283939 / [01] REPLACED FITTING OF WASTE DOOR PANEL 145AL LBL 28 WL 156 LOWER FUSELAGE (2 E/A) IAW B737-700 SRM 51-40-02 AND 51-10-02 .;[02] REPLACED FITTING OF WASTE DOOR PANEL 145AL LBL 28 WL 156 LOWER FUSELAGE (2 E/A) IAW B737-700 SRM 51-40-02 AND 51-10-02 .
